Low Space Complexity Multiplication over Binary Fields with Dickson Polynomial Representation - Archive ouverte HAL Access content directly
Journal Articles IEEE Transactions on Computers Year : 2011

Low Space Complexity Multiplication over Binary Fields with Dickson Polynomial Representation

Abstract

We study Dickson bases for binary field representation. Such a representation seems interesting when no optimal normal basis exists for the field. We express the product of two field elements as Toeplitz or Hankel matrix-vector products. This provides a parallel multiplier which is subquadratic in space and logarithmic in time. Using the matrix-vector formulation of the field multiplication, we also present sequential multiplier structures with linear space complexity.
Fichier principal
Vignette du fichier
hasan-negre-dickson-basis9-final.pdf (338.51 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-00813621 , version 1 (16-04-2013)

Identifiers

Cite

Anwar Hasan, Christophe Negre. Low Space Complexity Multiplication over Binary Fields with Dickson Polynomial Representation. IEEE Transactions on Computers, 2011, 60 (4), pp.602-607. ⟨10.1109/TC.2010.132⟩. ⟨hal-00813621⟩
191 View
698 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More